Posted by ricker on September 23, 2008, at 13:35:01
In reply to Re: Now what? Lamictal breakout!, posted by yxibow on September 23, 2008, at 1:42:46
> How fast did you go to get to 150? That's an important point because it takes a loooong time to get there to prove that you dont have the little rash but THE RASH (SJS).
I may have titrated to fast. Reached 150mg. in 3 weeks.
> How big is the rash too? These are all things I assume your doctor knows about. Or is the "doctor" your psychiatrist instead of a GP in which case disregard the previous.
It was my GP that prescibed the Minocin. He did not mention the "rash". He felt it was acne. I hope he is right!
> Unfortunately Lamictal can cause a rash, less so though if it is titrated up slowly and usually some seborrheic syndrome is noticed early on if its going to happen, before your dose.
I have lowered my Lamictal to 100mg 3 days ago so I'm hoping the acne will slowly deminish. I usually don't react too bad when adjusting meds, but I must say, lowering the Lamictal from 150 to 100mg., I have become quite irratable and am feeling somewhat down. This, after just 3 days? I think my body is telling me I NEED Lamictal!
> There are other AEDs, I don't know if you have tried anything else, most have not many side effects, except Gabitril (seizures I believe, go figure), and Keppra, sometimes causes some psychosis, and Tegretol is not as good as Trileptal in terms of side effects.
I have not tried other mood stabilizers to date. With any luck, I will adjust to the Lamictal, but it's good to know there are other options if need be.
Thanks for taking the time to comment. I appreciate your replies.